# SDR USAA2012070500002

- Difficulty date: July 3, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 59,032 hours, 23,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLA - DOOR R1 EMERGENCY LIGHT LENS MISSING.  REPLACED R1 DOOR LOWER EMERGENCY LIGHT ASSY.
